Keppra and Leg pain - from FDA reports
There is no Leg pain reported by people who take Keppra yet. We study 2,148 people who have side effects while taking Keppra from FDA. Find out below who they are, when they have Leg pain and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Keppra has active ingredients of levetiracetam. It is often used in epilepsy. (latest outcomes from Keppra 37,187 users)
Leg pain has been reported by people with high blood pressure, high blood cholesterol, depression, gastroesophageal reflux disease, pain (latest reports from 1,084 Leg pain patients).
On Feb, 27, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Leg pain when taking Keppra?
Browse all side effects of Keppraa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Leg painLeg pain
Could your condition cause Leg painLeg pain
Can you answer these questions?
I have had epilepsy since i was a young child. i also have had to battle substance abuse disorder all of my life! i already know that certain drugs can aggravate epilepsy/ cause seizures- but does epilepsy CAUSE drug addiction? is drug addiction more prevalent in epileptics?
Hello, I need to know for people with epilepsy who take vimpat is it possible for the psychotic disorder to appear gradually? The person I am talking about is 31 and she is also in the period of depakine withdraw. I don t know if I should take her for psyhiatric treatement or try to reduce ...
You may be interested in these reviews
Hi I am new to this forum. Call me G. I h@ave Fibro, epilepsy, chronic migraine, pending MS diagnosis. ..I take Keppra for an anti seizure, I beleive it is the cause of the pain (pancreatitis). It is miserable . Any advice is welcomed. Thanks.
Hi. My son is 21 months has seizures and is taking Kepra. Recently, we had to try Miralax for constipation and can't help but to at least question, could Miralax be making his seizures more frequent and a lot worse? Does anyone have any info that could help us? Thanks